View Full Version : too giggly at work


Petite
03-29-17, 06:05 AM
So, I have been taking generic version of methylphenidate called rubicon sr. I took 20mg for the first month, and increased the dosage to 40mg recently. It is my day 8 on the new dosage.

When I was on 20mg, I noticed that there were time I felt anxious and felt driven to do something around lunch time. Since I've been on 40mg, I thought the feeling had subsided, but for the last few days I had the same feeling, so I was drinking camomile tea instead of decaffeinated coffee.

Today, I found myself being too giggly and not finishing sentence properly. My colleague even mentioned that I was giggling a lot, and jokingly asked me if I had a gas, or took a happy pill. I was happy to see two staff come back today (one was off sick for a few days, one had left job, but decided to come back for a short period of time). Before the giggly spell, I was very upset and angry on the phone. I found the whole interaction very stressful and it took me a good half hour to get over how angry I felt.

I don't know whether this is the effect of drug wearing off around lunch time, or working too much, the big stress around lunch time or genuinely me being happy to see my colleague back at work? I am definitely less anxious and less overwhelmed. I can shift my focus more easily without feeling stressed about it. I am still having trouble with organising stuff and thoughts. My desk is still a mess with piles of paper works...

I appreciate any insights regarding the above.
Thank you.:giggle:

Petite
03-30-17, 01:38 AM
Yesterday was giggly, but around lunch time, I felt overwhelmed and was anxious again. My desk is a mess with piles of papers. I just feel like I'm not cut out for this. I had hoped medication will help me prioritise and organise my thoughts and clear clutters, but maybe it doesn't work that way?

sarahsweets
03-30-17, 06:18 AM
Is this the only drug you have tried? are there other options in your country?

Petite
04-01-17, 05:23 AM
Hi Sarah, thank you for your reply. Yes this is the only one I have tried. I think there are other meds availbale. I'll look into it. Thank you.

Fuzzy12
04-01-17, 05:28 AM
It sounds like your dose might be too high.

Having said thqt Everytime I have started stimulants I got bad anxiety which subsided after about a month. I also initially used to get a bit of a euphoric feeling. Are you getting that as well? Could tgat be causing the giggling?

If you crash when the meds start to wear off in recommend taking your doses more frequently.

Petite
04-01-17, 07:04 AM
I wondered that, too, but it only happened once, and I had been taking the increased dose for the last 2weeks.

I found being on stimulant actually helped me with anxiety level. I definitely feel less overwhelmed and less anxious, and also less exhausted at the end of the day. I was hoping increased dose will help me with my disorganisation, clutter, time management, but it hasn't really.

I don't crash, but I feel less effect around lunch time and more less effect towards 3to 4pm.